# SDR 08FDEA00490

- Difficulty date: January 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strut
- Part number: A5398862420400
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE, SMALL SPOTS OF CORROSION AT TRACK LT, ATTACHMENT FITTING TO FR 86, STRUT-CROSS WAS REPLACED IN ACCORDANCE WITH SRM 51-72-10 AND 51-40-21.
